- Ingredient: Paracetamol 250mg
- Indication: fever & pain
- 12 to 23 months: 2.5ml
- 2 to 5 years: 4 ml
- 6 to 8 years: 5-6ml
- 9 to 11 years: 7.5ml
-Over 12 years: 10ml
The dose may be repeated every 6 hours if needed. Do not exceed 4 doses per day.
- Side effect: nausea, stomach pain, and loss of appetite.